# SDR SWAA2021112933834

- Difficulty date: October 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BETWEEN BS 312 AND BS 344 AT LEVEL S-17L WL 208 AT PASSENGER CABIN ; 2021-487804 / [01] REPLACED ANGLE LOCATED BETWEEN BS 312 AND BS 344 AT LEVEL S-17L WL 208 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DRAWING 141A8110 SHEET 11 REV - SEE INDIVIDUAL SIGNOFF BELOW; [02] COMPLETE TASK CERTIFIED RII
